Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had miscarriage. Taken contraceptive injection. Thick and red periods flow. Will I become pregnant?

Hi i miscarried in the month of August after which i was injected 3 months family planning injection which elapsed two weeks back since then I av been seeing my periods though thick and red almost like a wet chalk and on the 5th day of my period I began to take the ovulet pills am I capable of becoming pregnant anytime soon?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank you for getting in touch with us. From what I make out, you had a miscarriage in August and took 3 months of medicines to avoid becoming pregnant again. Your Doctor has put you on Ovulet pills and that helps in inducing pregnancy. It has a high success rate and does not carry the risk of many side effects. We would recommend you to continue taking this pill and be in regular touch with your Doctor. Although, we can't comment on your chances of becoming pregnant without examining you, your chances are pretty good if you follow your Doctor's advice and continue with Ovulet. Hope this helped.
Dr. Gagandeep Dhillon
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor